Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have Endometriosis. Mood swings, hot flushes. Taking Noristherone. Side-effect of medicine due to continuous consumption?

I have been taking noristherone for over 2 months now. I wanted to stop but I was going on holiday and couldnt deal with my periods that I get ( I have endometreosis). I want to know if there are risks of taking it 3 times a day for so long. I ve been getting a lot of mood swings, and hot flushes. So i have stopped them as of today..I still would like to know the risks of taking it too long etc and whether what I m experiencing now could be a direct result of taking them so much. Thanks for your help
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, a medicine is only made available to the public if the clinical trials have shown that the benefits of taking the medicine outweigh the risks. Some side-effects may be serious while others may only be a mild inconvenience. Very occasionally, certain side-effects can be beneficial. Everyone's reaction to a medicine is different, you could be allergic or sensitive to or have had a reaction to any of the ingredients in the medicine and norethisterone can cause mood swings and flushes. Use this medication regularly in order to get the most benefit from it and if you wish to stop will recommend you consult your clinician. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor